advertisement
Question
Posted by: grietjie | 2007/06/08

Acnetane met USN

Hi Doc
My seun is tans op Acnetane en wil nou graag USN se Mega Anabolic stack gebruik om sy spiere te bou saam met die gym. Is dit veilig saam met Acnetane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Grietjie
Ek sou dit nie aanbeveel nie - bespreek dit asb ook met jou seun se dermatoloog.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: lien | 2007/07/19

My "clever kid" wrote his July exams.
Where his marks are from 80% - 90% it dropped to 40% - 50%
Could Acnetane be the reason? Perhaps that he couldn't remember what he learned.

He claims that it is like that - he striked blank.

It is the very first time that this is happening

Reply to lien

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement